Profil

PERISSINOTTO Flavio

University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)

Main Referenced Co-authors
PERUCCA, Antonella  (6)
ADVOCAAT, Bryan  (1)
CHAN, Chi Wa  (1)
Mendeleev, Steve (1)
PAJAZITI, Antigona  (1)
Main Referenced Keywords
Kummer theory (3); Degree (1); Field Extensions (1); Finite fields (1); Number Fields (1);
Main Referenced Disciplines
Mathematics (6)

Publications (total 6)

The most downloaded
95 downloads
Advocaat, B., Chan, C. W., Pajaziti, A., Perissinotto, F., & Perucca, A. (n.d.). Galois groups of Kummer extensions of number fields. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/55190. https://hdl.handle.net/10993/55190

PERISSINOTTO, F., & PERUCCA, A. (2024). Kummer extensions of finite fields. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/61215.

Perissinotto, F., & Perucca, A. (2023). Kummer theory for products of one-dimensional tori. Publications Mathematiques de Besançon, 2023, 109-119.
Peer reviewed

Perissinotto, F., & Perucca, A. (2022). Kummer theory for multiquadratic or quartic cyclic number fields. Uniform distribution theory, 17 (no. 2), 165-194.
Peer reviewed

Perissinotto, F., & Perucca, A. (n.d.). Kummer theory for finite fields and p-adic fields. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/50285.

Perucca, A., Perissinotto, F., & Mendeleev, S. (n.d.). Three-dimensional arithmetic billiards. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/47098.

Advocaat, B., Chan, C. W., Pajaziti, A., Perissinotto, F., & Perucca, A. (n.d.). Galois groups of Kummer extensions of number fields. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/55190.

Contact ORBilu